# SDR XN0A1349

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 52,314 hours, 49,149 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLAPS 25 DEGREES TAKE-OFF, WHEN RETRACTING TO 15 DEGREES POSITION, IB FLAP INDICATED NORMAL. WHEN RETRACTING TO 5 DEGREES IB INDICATOR STAYED AT 15 DEGREES, OB WENT TO 5 DEGREES.  REMOVED AND REPLACED IB FLAP INDICATOR IAW MM CHAPTER 27-52-21 AND REMOVED AND REPLACED IB FLAP BYPASS VALVE IAW MM CHAPTER 27-51-77 OPS CKS NORMAL ON GROUND IAW MM CHAPTER 27-51-0. NO DEFECTS NOTED.  (STATUS:ORIG/CLOSED)
